Alert archive / Maine / Wind Advisories in 2011

Wind Advisory 1, NWS Gray, ME

February 14, 20118 counties in New Hampshire; 11 counties in Maine

NWS Gray, ME issued this wind advisory at Feb 14, 2011, 3:04 PM EST for 8 counties in New Hampshire; 11 counties in Maine. It took effect at Feb 14, 2011, 8:00 PM EST. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Feb 14, 2011, 3:04 PM EST (20:04 UTC)
In effect from
Feb 14, 2011, 8:00 PM EST
Expired
Feb 15, 2011, 10:21 AM EST
In force
14 hr
Issued by
NWS Gray, ME

Counties Androscoggin County, ME, Cumberland County, ME, Franklin County, ME, Kennebec County, ME, Knox County, ME, Lincoln County, ME, Oxford County, ME, Sagadahoc County, ME, Somerset County, ME, Waldo County, ME, York County, ME, Belknap County, NH, Carroll County, NH, Coos County, NH, Grafton County, NH, Merrimack County, NH, Rockingham County, NH, Strafford County, NH, Sullivan County, NH

The radar

The Portland,ME radar (KGYX), 31 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 8.1 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2011-02-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2011-02-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 112 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1330 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
112 m²/s²
0-3 km storm-relative helicity
284 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

872 
WWUS71 KGYX 142004
NPWGYX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
304 PM EST MON FEB 14 2011

...STRONG GUSTY WINDS EXPECTED OVER THE HILLS AND MOUNTAINS OF NEW
HAMPSHIRE AND WESTERN MAINE TONIGHT INTO EARLY TUESDAY...


MEZ007>009-012>014-NHZ001>009-150900-
/O.NEW.KGYX.WI.Y.0001.110215T0100Z-110215T1600Z/
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-NORTHERN COOS-
SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON-
SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
INCLUDING THE CITIES OF...ANDOVER...ROXBURY...UPTON...
WILSONS MILLS...COBURN GORE...RANGELEY...KINGFIELD...BINGHAM...
JACKMAN...RUMFORD...NORWAY...FRYEBURG...OXFORD...FARMINGTON...
WILTON...MADISON...SKOWHEGAN...PITTSFIELD...COLEBROOK...BERLIN...
LANCASTER...LITTLETON...NORTH CONWAY...LEBANON...HANOVER...
PLYMOUTH...WOLFEBORO...OSSIPEE...CLAREMONT...NEWPORT...
CHARLESTOWN...CONCORD...HOOKSETT...LACONIA...MEREDITH
304 PM EST MON FEB 14 2011

...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 11 AM EST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 11 AM EST TUESDAY. 



* NORTHWEST WINDS WILL INCREASE QUICKLY BEHIND A COLD FRONT WHICH
  WILL CROSS THIS REGION THIS EVENING. STRONG WINDS WILL CONTINUE
  OVERNIGHT INTO TUESDAY MORNING

* SUSTAINED WINDS ON THE ORDER OF 15 TO 30 MPH ARE EXPECTED...WITH
  GUSTS IN THE 45 TO 55 MPH RANGE. THE GREATEST CHANCE OF DAMAGING
  WIND GUSTS WILL BE AT ELEVATIONS ABOVE 1000 FEET.

* WIND GUSTS OF THIS STRENGTH CAN KNOCK DOWN TREES AND LARGE
  LIMBS...AND CAUSE SOME POWER OUTAGES.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS STRONG WINDS OF 31 TO 39 MPH OR GUSTS OF
46 TO 57 MPH CAN LEAD TO DAMAGE DUE TO DOWNED TREE LIMBS AND
SCATTERED POWER OUTAGES.

&&

$$
4 follow-up statements
967 
WWUS71 KGYX 150231
NPWGYX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
931 PM EST MON FEB 14 2011

...STRONG AND GUSTY WINDS EXPECTED OVER THE HILLS AND MOUNTAINS OF
NEW HAMPSHIRE AND WESTERN MAINE TONIGHT AND TUESDAY MORNING...

MEZ007>009-012>014-NHZ001>009-151115-
/O.CON.KGYX.WI.Y.0001.000000T0000Z-110215T1600Z/
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-NORTHERN COOS-
SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON-
SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
INCLUDING THE CITIES OF...ANDOVER...ROXBURY...UPTON...
WILSONS MILLS...COBURN GORE...RANGELEY...KINGFIELD...BINGHAM...
JACKMAN...RUMFORD...NORWAY...FRYEBURG...OXFORD...FARMINGTON...
WILTON...MADISON...SKOWHEGAN...PITTSFIELD...COLEBROOK...BERLIN...
LANCASTER...LITTLETON...NORTH CONWAY...LEBANON...HANOVER...
PLYMOUTH...WOLFEBORO...OSSIPEE...CLAREMONT...NEWPORT...
CHARLESTOWN...CONCORD...HOOKSETT...LACONIA...MEREDITH
931 PM EST MON FEB 14 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST TUESDAY. 

* STRONG AND GUSTY NORTHWEST WINDS WILL CONTINUE OVERNIGHT INTO
  TUESDAY MORNING THEN SLOWLY EASE UP TUESDAY AFTERNOON.

* SUSTAINED WINDS ON THE ORDER OF 15 TO 30 MPH ARE EXPECTED... 
  WITH GUSTS IN THE 45 TO 55 MPH RANGE. THE GREATEST CHANCE OF 
  DAMAGING WIND GUSTS WILL BE AT ELEVATIONS ABOVE 1000 FEET. 

* WIND GUSTS OF THIS STRENGTH CAN KNOCK DOWN TREES AND LARGE 
  LIMBS...AND CAUSE SOME POWER OUTAGES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS STRONG WINDS OF 31 TO 39 MPH OR GUSTS OF
46 TO 57 MPH CAN LEAD TO DAMAGE DUE TO DOWNED TREE LIMBS AND
SCATTERED POWER OUTAGES.

&&

$$
503 
WWUS71 KGYX 150548
NPWGYX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
1248 AM EST TUE FEB 15 2011

...STRONG AND GUSTY WINDS EXPECTED ACROSS SOUTHERN AND WESTERN MAINE
AND ALL OF NEW HAMPSHIRE THE REST OF TONIGHT AND TUESDAY
MORNING...

MEZ018>028-NHZ010-013-014-151400-
/O.EXA.KGYX.WI.Y.0001.000000T0000Z-110215T1600Z/
INTERIOR YORK-INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-
INTERIOR WALDO-COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-
KNOX-COASTAL WALDO-STRAFFORD-INTERIOR ROCKINGHAM-
COASTAL ROCKINGHAM-
INCLUDING THE CITIES OF...SANFORD...BERWICK...NORTH WINDHAM...
GORHAM...BRIDGTON...LEWISTON-AUBURN...LIVERMORE FALLS...AUGUSTA...
WATERVILLE...WINTERPORT...UNITY...BIDDEFORD...SACO...
OLD ORCHARD BEACH...KITTERY...PORTLAND...SOUTH PORTLAND...
WESTBROOK...BATH...TOPSHAM...BOOTHBAY HARBOR...WISCASSET...
WALDOBORO...CAMDEN...ROCKLAND...THOMASTON...BELFAST...
LINCOLNVILLE...ROCHESTER...DOVER...SALEM...DERRY...EXETER...
PORTSMOUTH...HAMPTON
1248 AM EST TUE FEB 15 2011

...WIND ADVISORY IN EFFECT UNTIL 11 AM EST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT UNTIL 11 AM EST THIS MORNING. 

* STRONG AND GUSTY NORTHWEST WINDS WILL CONTINUE OVERNIGHT INTO 
  TUESDAY MORNING THEN SLOWLY EASE UP TUESDAY AFTERNOON. 

* SUSTAINED WINDS ON THE ORDER OF 25 TO 35 MPH ARE EXPECTED...
  WITH GUSTS IN THE 45 TO 55 MPH RANGE.  

* WIND GUSTS OF THIS STRENGTH CAN KNOCK DOWN TREES AND LARGE 
  LIMBS...AND CAUSE SOME POWER OUTAGES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS STRONG WINDS OF 31 TO 39 MPH OR GUSTS OF
46 TO 57 MPH CAN LEAD TO DAMAGE DUE TO DOWNED TREE LIMBS AND
SCATTERED POWER OUTAGES.

&&

$$

MEZ007>009-012>014-NHZ001>009-151400-
/O.CON.KGYX.WI.Y.0001.000000T0000Z-110215T1600Z/
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-NORTHERN COOS-
SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON-
SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
INCLUDING THE CITIES OF...ANDOVER...ROXBURY...UPTON...
WILSONS MILLS...COBURN GORE...RANGELEY...KINGFIELD...BINGHAM...
JACKMAN...RUMFORD...NORWAY...FRYEBURG...OXFORD...FARMINGTON...
WILTON...MADISON...SKOWHEGAN...PITTSFIELD...COLEBROOK...BERLIN...
LANCASTER...LITTLETON...NORTH CONWAY...LEBANON...HANOVER...
PLYMOUTH...WOLFEBORO...OSSIPEE...CLAREMONT...NEWPORT...
CHARLESTOWN...CONCORD...HOOKSETT...LACONIA...MEREDITH
1248 AM EST TUE FEB 15 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS MORNING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS MORNING. 

* STRONG AND GUSTY NORTHWEST WINDS WILL CONTINUE OVERNIGHT INTO 
  TUESDAY MORNING THEN SLOWLY EASE UP TUESDAY AFTERNOON. 

* SUSTAINED WINDS ON THE ORDER OF 25 TO 35 MPH ARE EXPECTED...
  WITH GUSTS IN THE 45 TO 55 MPH RANGE.  

* WIND GUSTS OF THIS STRENGTH CAN KNOCK DOWN TREES AND LARGE 
  LIMBS...AND CAUSE SOME POWER OUTAGES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS STRONG WINDS OF 31 TO 39 MPH OR GUSTS OF
46 TO 57 MPH CAN LEAD TO DAMAGE DUE TO DOWNED TREE LIMBS AND
SCATTERED POWER OUTAGES.

&&

$$
389 
WWUS71 KGYX 150821
NPWGYX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
321 AM EST TUE FEB 15 2011

...STRONG AND GUSTY WINDS WILL CONTINUE ACROSS SOUTHERN AND
WESTERN MAINE AND ALL OF NEW HAMPSHIRE EXCEPT THE SOUTHWEST
THROUGH THIS MORNING...

MEZ007>009-012>014-018>028-NHZ001>010-013-014-151600-
/O.CON.KGYX.WI.Y.0001.000000T0000Z-110215T1600Z/
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-
COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-
NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-
MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM-
COASTAL ROCKINGHAM-
INCLUDING THE CITIES OF...ANDOVER...ROXBURY...UPTON...
WILSONS MILLS...COBURN GORE...RANGELEY...KINGFIELD...BINGHAM...
JACKMAN...RUMFORD...NORWAY...FRYEBURG...OXFORD...FARMINGTON...
WILTON...MADISON...SKOWHEGAN...PITTSFIELD...SANFORD...BERWICK...
NORTH WINDHAM...GORHAM...BRIDGTON...LEWISTON-AUBURN...
LIVERMORE FALLS...AUGUSTA...WATERVILLE...WINTERPORT...UNITY...
BIDDEFORD...SACO...OLD ORCHARD BEACH...KITTERY...PORTLAND...
SOUTH PORTLAND...WESTBROOK...BATH...TOPSHAM...BOOTHBAY HARBOR...
WISCASSET...WALDOBORO...CAMDEN...ROCKLAND...THOMASTON...BELFAST...
LINCOLNVILLE...COLEBROOK...BERLIN...LANCASTER...LITTLETON...
NORTH CONWAY...LEBANON...HANOVER...PLYMOUTH...WOLFEBORO...
OSSIPEE...CLAREMONT...NEWPORT...CHARLESTOWN...CONCORD...
HOOKSETT...LACONIA...MEREDITH...ROCHESTER...DOVER...SALEM...
DERRY...EXETER...PORTSMOUTH...HAMPTON
321 AM EST TUE FEB 15 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS MORNING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS MORNING. 

* STRONG AND GUSTY NORTHWEST WINDS WILL CONTINUE OVERNIGHT INTO 
  TUESDAY MORNING THEN SLOWLY EASE UP TUESDAY AFTERNOON. 

* SUSTAINED WINDS ON THE ORDER OF 25 TO 35 MPH ARE EXPECTED... 
  WITH GUSTS IN THE 45 TO 55 MPH RANGE. 

* WIND GUSTS OF THIS STRENGTH CAN KNOCK DOWN TREES AND LARGE 
  LIMBS...AND CAUSE SOME POWER OUTAGES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS STRONG WINDS OF 31 TO 39 MPH OR GUSTS OF
46 TO 57 MPH CAN LEAD TO DAMAGE DUE TO DOWNED TREE LIMBS AND
SCATTERED POWER OUTAGES.

&&

$$
972 
WWUS71 KGYX 151521
NPWGYX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
1021 AM EST TUE FEB 15 2011


MEZ007>009-012>014-018>028-NHZ001>010-013-014-151630-
/O.CAN.KGYX.WI.Y.0001.000000T0000Z-110215T1600Z/
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-
COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-
NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-
MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM-
COASTAL ROCKINGHAM-
INCLUDING THE CITIES OF...ANDOVER...ROXBURY...UPTON...
WILSONS MILLS...COBURN GORE...RANGELEY...KINGFIELD...BINGHAM...
JACKMAN...RUMFORD...NORWAY...FRYEBURG...OXFORD...FARMINGTON...
WILTON...MADISON...SKOWHEGAN...PITTSFIELD...SANFORD...BERWICK...
NORTH WINDHAM...GORHAM...BRIDGTON...LEWISTON-AUBURN...
LIVERMORE FALLS...AUGUSTA...WATERVILLE...WINTERPORT...UNITY...
BIDDEFORD...SACO...OLD ORCHARD BEACH...KITTERY...PORTLAND...
SOUTH PORTLAND...WESTBROOK...BATH...TOPSHAM...BOOTHBAY HARBOR...
WISCASSET...WALDOBORO...CAMDEN...ROCKLAND...THOMASTON...BELFAST...
LINCOLNVILLE...COLEBROOK...BERLIN...LANCASTER...LITTLETON...
NORTH CONWAY...LEBANON...HANOVER...PLYMOUTH...WOLFEBORO...
OSSIPEE...CLAREMONT...NEWPORT...CHARLESTOWN...CONCORD...
HOOKSETT...LACONIA...MEREDITH...ROCHESTER...DOVER...SALEM...
DERRY...EXETER...PORTSMOUTH...HAMPTON
1021 AM EST TUE FEB 15 2011

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAY HAS CANCELLED THE WIND
ADVISORY. 

GUSTY NORTHWEST WINDS WILL CONTINUE INTO THE AFTERNOON...BUT GUSTS
WILL BE LIMITED TO 40 MPH OR LESS...AND WILL GRADUALLY DIMINISH. 


$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this wind advisory went out at Feb 14, 3:19 AM EST, 11 hours 45 minutes earlier.

Area forecast discussion, Feb 14, 3:19 AM EST, 11 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
319 AM EST MON FEB 14 2011

.SYNOPSIS...
LOW PRESSURE WILL MOVE ACROSS NORTHERN NEW ENGLAND TODAY. A
STRONG COLD FRONT WILL MOVE ACROSS THE REGION TONIGHT WITH COLDER
TEMPERATURES LATER TONIGHT AND TUESDAY. HIGH PRESSURE MOVES INTO
THE REGION TUESDAY NIGHT THEN OFF THE COAST ALLOWING FOR A WARMING
TREND FOR THE REST OF THE WORK WEEK.

&&

.NEAR TERM /THROUGH TODAY/...
A CANADIAN CLIPPER SYSTEM WITH AN ASSOC LO PRES SYSTEM WILL TRACK
ACRS NRN NEW ENGLAND WITH THE SFC LO XPCTD TO TRACK N OF THE FA.
IN ADVNC OF THE SYSTEM A WARM SWLY FLOW WILL DVLP TODAY WITH SCT
RN/SNW SHWRS ACROSS THE MTNS. OVER SOUTHERN AREAS WELL S OF THE
OVERUNNING PATTERN CLOUDS AND WARM TEMPS XPCTD WITH GENERALLY DRY
CONDS. TEMPS TODAY SHOULD REACH THE UPPER 30S TO LOWER 40S ACROSS
MOST OF THE FA.  USED A BLEND OF THE MAV/MET GUID.

&&

.SHORT TERM /TONIGHT/...
TONIGHT THE CLIPPER RACES EWD AND QUICKLY EXITS THE REGION. IN ITS
WAKE A STG NWLY FLOW WILL DEVELOP ALG WITH STG CAA. WINDS MAY
BECOME GSTY TNGT ALG AND BEHIND THE FROPA. SOME SCT SNW SHWRS ARE
ALSO PSBL ACROSS A GOOD PORTION OF THE AREA ALG AND BHND THE FROPA
BEFORE STG DOWNSLOPING KICKS IN. LEANED TWD MAV GUID FOR OVERNGT
LOWS.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
A GENERALLY PROGRESSIVE ZONAL FLOW WILL DOMINATE THE LONG TERM
PERIOD. THIS WILL MEAN RELATIVELY QUICK BOUTS OF ALTERNATING
WARMTH AND COLD WITH LITTLE IF ANY IN THE WAY OF SIGNIFICANT
PRECIPITATION.

COLD AND WINDY TUESDAY...WITH WINDS DIMINISHING DURING THE AFTN AS
HIGH PRESSURE BUILDS INTO THE REGION FROM THE WEST. WOULDN/T BE
SURPRISED TO SEE SOME GUSTS AROUND 40 MPH TUESDAY MORNING.

WARMER DOWNSLOPING FLOW WEDNESDAY AND THURSDAY AS CENTER OF SFC
HIGH PRESSURE MOVES OFF THE MID ATLC COAST.

WAA WELL IN ADVANCE OF A SHORT WAVE TROUGH ACROSS THE NORTHERN
PLAINS WILL AID IN INCREASING CLOUDINESS THURSDAY NIGHT WITH LIGHT
PCPN BREAKING OUT MAINLY ACROSS NORTHERN ZONES. HIGHEST POPS WITH
THE SYSTEM LOOK TO BE ON FRIDAY AS COLD FRONT APPROACHES FROM THE
WEST. COLUMN WARMS PLENTY ENOUGH FOR ALL RAIN FRIDAY...ALTHOUGH
COULD SEE A MIX THURSDAY NIGHT WHERE IT DOES INDEED PRECIPITATE.

COLD FRONT SWEEPS OFFSHORE FRIDAY EVENING...WITH ANOTHER SHOT OF
CAA AND DRY WEATHER FOLLOWING IN IT/S WAKE. THE WEEKEND LOOKS DRY
FOR NOW AS HIGH PRESSURE MOVES INTO NEW ENGLAND.

&&

.AVIATION /08Z MONDAY THROUGH FRIDAY/...
SHORT TERM /THROUGH MONDAY/...MOSTLY VFR CONDS TODAY EXCEPT MVFR
IN ANY SCT RN SHWRS TODAY LATER TDY...TONIGHT VFR CONDS EXPECTED
XCPT MVFR CONDS IN SCT SNW SHWRS ALG AND BHND THE FROPA.

LONG TERM...TUESDAY THRU FRIDAY...MAINLY VFR EXPECTED THRU THU.
LOWER CIGS AND VSBYS POSSIBLE THU NIGHT AND FRI IN WAA PCPN.

&&

.MARINE...
SHORT TERM /TODAY AND TONIGHT/...HAVE ISSUED A GALE WARNING FOR
TODAY AND TONIGHT AND INTO TUE MRNG. IN ADVANCE OF AN APPROACHING TROF
WITH SFC LOW PRES TRACKING N OF THE AREA TDY A STG SWLY FLOW WILL
DVLP AND SOME WINDS MAY GUST ABV 34 KTS DURING THE AFTN. MORE OF A CONCERN
IS BEHIND THE STG COLD FRONTAL PASSAGE TONIGHT WHERE COMBINED STG
CAA OVER THE WMR WATERS AND A STG PRES GRAD SHOULD ALLOW STG GALE
FORCE WINDS TO DVLP WITH SOME GSTS TO APPROACH STM FORCE LATER
TNGT.

LONG TERM...TUESDAY THRU FRI...NWLY GALES A NEAR-CERTAINTY TUESDAY
MORNING...THEN DIMINISH AS AFTN PROGRESSES. LIGHTER WINDS AND
SUBSIDING SEAS LOOK TO BE IN STORE FOR TUESDAY NIGHT THROUGH THE
END OF THE WEEK...BUT COULD SEE LOWER END SCA WINDS MIDWEEK WITH
TIGHT GRADIENT REMAINING IN PLACE IN WAA PATTERN.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...GALE WARNING FROM 9 AM THIS MORNING TO 1 PM EST TUESDAY FOR
     ANZ150>154.

&&
Hazardous weather outlook, Feb 14, 5:34 AM EST, 9 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
534 AM EST MON FEB 14 2011

MEZ007>009-012>014-018>028-NHZ001>010-013-014-151045-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-
SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
534 AM EST MON FEB 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

A STRONG COLD FRONT WILL SWEEP ACROSS NEW ENGLAND FROM WEST TO
EAST VERY LATE THIS AFTERNOON AND EVENING. THE FRONT MAY BE
ACCOMPANIED BY A FEW SNOW SQUALLS. WIND GUSTS TO AROUND ADVISORY
CRITERIA /46 MPH/ WILL BE POSSIBLE ALONG AND BEHIND THE FRONT
TONIGHT INTO TUESDAY MORNING. A WIND ADVISORY MAY BE REQUIRED
LATER TODAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ150>154-151045-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
534 AM EST MON FEB 14 2011

...GALE WARNING IN EFFECT FROM 9 AM THIS MORNING TO 1 PM EST
TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

NORTHWEST GALES ARE POSSIBLE MONDAY NIGHT INTO TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 14, 2:45 AM ESTGale WarningGYX43 hr

Nearby

Wind Advisories in Maine, 2011Wind Advisories in New Hampshire, 2011Every wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.